| Catalog Number |
5-10315 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported by clinicians at the hospital: leaking from ett tubes.It is taking a lot to fill the balloon, then the leaking issue arises." additional information from clinicians: the patient had low tidal volumes.The tube was exchanged, and patient was reintubated.The patient's current condition is deceased.Cause of death septic shock and respiratory failure.
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.Corrected data: dt changed to serious injury.